Riemann type integrals for functions taking values in a locally convex space

Risultato della ricerca: Article

8 Citazioni (Scopus)

Abstract

The McShane and Kurzweil-Henstock integrals for functions taking values in a locally convex space are dened and the relations with other integrals are studied. A characterization of locally convex spaces in which Henstock Lemma holds is given.
Lingua originaleEnglish
pagine (da-a)475-489
Numero di pagine15
RivistaCzechoslovak Mathematical Journal
Volume56(131)
Stato di pubblicazionePublished - 2006

Fingerprint

Locally Convex Space
Henstock-Kurzweil Integral
Lemma

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

@article{de59626766ce436db615553fa72ddbb9,
title = "Riemann type integrals for functions taking values in a locally convex space",
abstract = "The McShane and Kurzweil-Henstock integrals for functions taking values in a locally convex space are dened and the relations with other integrals are studied. A characterization of locally convex spaces in which Henstock Lemma holds is given.",
author = "Valeria Marraffa",
year = "2006",
language = "English",
volume = "56(131)",
pages = "475--489",
journal = "Czechoslovak Mathematical Journal",
issn = "0011-4642",
publisher = "Springer New York",

}

TY - JOUR

T1 - Riemann type integrals for functions taking values in a locally convex space

AU - Marraffa, Valeria

PY - 2006

Y1 - 2006

N2 - The McShane and Kurzweil-Henstock integrals for functions taking values in a locally convex space are dened and the relations with other integrals are studied. A characterization of locally convex spaces in which Henstock Lemma holds is given.

AB - The McShane and Kurzweil-Henstock integrals for functions taking values in a locally convex space are dened and the relations with other integrals are studied. A characterization of locally convex spaces in which Henstock Lemma holds is given.

UR - http://hdl.handle.net/10447/16967

M3 - Article

VL - 56(131)

SP - 475

EP - 489

JO - Czechoslovak Mathematical Journal

JF - Czechoslovak Mathematical Journal

SN - 0011-4642

ER -